Meromorphic solutions of nonlinear ordinary differential equations
P. G. Siddheshwar, A. Tanuja, Subhas S. Bhoosnurmath, Mahesh Barki
Meromorphic solutions of a class of nonlinear ordinary differential equations in $g(z)$ under the assumption that finite-degree polynomials with coefficients as small functions of
$g$ share one-value with the nonlinear differential operator of the equation.
The concept of sharing one-value is used in the sense of counting multiplicity or ignoring multiplicity.
Tbilisi Mathematical Journal, Vol. 12(2) (2019), pp. 77-88
|